Volume 6, Issue 3
A Characteristic Iteration for Solving Coefficient Inverse Problems of a Wave Equation

Gan-quan Xie ,  Jian-hua Li ,  Lung-ji Tang and Ying-ning Sun

J. Comp. Math., 6 (1988), pp. 272-281

Preview Full PDF BiBTex 0 380
  • Abstract

In this paper, a characteristic iteration for solving coefficient inverse problems has been presented, This method is stable and fast converging, and may be extended to the 2-D case. Excellent numerical results have been obtained by this method.

  • History

Published online: 1988-06

  • Keywords

  • AMS Subject Headings

  • Cited by